# SDR 06FDEA0817

- Difficulty date: February 23, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720 STR 28 LT TO STR 28 RT FRAME TO SKIN ATTACH STRUCTURE IS CORRODED.  *S/D*  REMOVED AND REPLACED FRAME TO SKIN ATTACH STRUCTURE STA 720 STR 28L TO STR 28R IAW SRM 53-10-4 AND SRM 51-30-2.
